MathSciNet Relay Station
MathSciNet bibliographic data
MR979050 60E05 (94A17)
Kochman, Fred; Murray, Alan; West, Douglas B. An entropy inequality for the bi-multivariate hypergeometric distribution. Proc. Amer. Math. Soc. 107 (1989), no. 2, 479–485.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement